# SDR SWIA200617573

- Difficulty date: October 24, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 8,540 hours, 7,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BULKHEAD, BENEATH FLOOR HAS 4 CRACKED CLIPS RBL 9 INBD AND OTBD, LBL 9 INBD AND OTBD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED TWO OTBD CLIPS AT LBL9 AND RBL9 PER REO 601R 53-11-136.
